# SDR MASA200602413

- Difficulty date: October 9, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 9,177 hours, 7,015 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2931 PHX.  CREW REPORTED PITCH FEEL FAULT STATUS.  MX RESET SYS.
